# SDR 95ZZZX1786

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 212CW
- Condition: Failed
- Location: Vacuum System
- Part time: 2 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP FAILED AFTER OVERHAUL.  FAILED LESS THAN 2 HOURS AFTER INSTALLATION.
